# SDR CALA0100218

- Difficulty date: March 11, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 11,821 hours, 3,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS154A04EE0500B
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  OVERRIDE WAS USED AND THE GEAR RETRACTED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MAIN GEAR TRUCK PRESSURE LINE LEAKING.  THE LINE WAS REPLACED USING A FLEX HOSE.  A DIP WAS ISSUED TO REPLACE WITH A RIGID LINE AT 1200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.  A GEAR SWING WAS PERFORMED, HYDRAULIC FUSE WAS RESET, AND SYSTEM TESTED GOOD IAW MM 32-31-00.
